# SDR SWIA2020012147925

- Difficulty date: December 12, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Door Handrail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD HANDRAIL LOWER FITTING COMMON TO FLOOR SILL IS CRACK.       (C-CHECK)   RO:1/17/2020LOCATED AND DRILLED NEW PAX DOOR FWD HANDRAIL LOWER FITTING P/N 600-31927-7 REF CRJ 200 SRM. NEW FITTING INSTALLED ON JOB # 2759261 OP 372.
